# SDR CHQA200800223

- Difficulty date: November 14, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N653BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7438
- Aircraft time: 16,260 hours, 13,359 cycles
- Engine: Ge CF343B1
- Engine time: 16,258 hours, 13,357 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5756, IAH TO SDF - DURING CRUISE, THE FLIGHT CREW RECEIVED AN E1 14TH STAGE DUCT MESSAGE AND DIVERTED TO AEX WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED THE DUCT TEST WITH NO DEFECTS NOTED AND INSPECTED THE PYLON AND COWL DUCTS WITH NO DEFECTS NOTED.  THE ENGINES WERE RUN WITH NO FURTHER MESSAGES AND THE AIRCRAFT WAS RETURNED TO SERVICE.
